# SDR GTIA2020022763049

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 10,144 hours, 4,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 10,000' F/A REPORT SMELL OF CHECMICAL IN CABIN. CABIN ODOR SHEET COMPLETED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-UNLOCKED PACK #2 RAN APU FOUND NO SMELL. RAN #2 ENG ON ENG 2 BLEED RUNNING PACK 2 NO SMELL FOUND. PERFORMED DECONTAMINATION OF ECS WITH APU IAW AMM 21-00-00-615-001-A. NO FURTHER DEFECTS AT THIS TIME. THIS CLEARS DMI 257352001. MOC NOTIFIED PLACARD REMOVED
